# SDR DALA2022111007277

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,148 hours, 24,174 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 2R DOOR OF CABIN PAX IN EF AMDS.   ROTARY SNUBBER AT 2R DOOR WAS REPLACED BY SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10. (2488092)
